# SDR DALA1051530128

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 71,059 hours, 31,571 cycles
- Engine: Ge CF680A2
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK MX, FOUND AN EMERGENCY LIGHT CONNECTOR AT SEAT 25AB BROKEN AND REPLACED. SYS OPS IS NORMAL.
